# SDR 2007UALA02951

- Difficulty date: July 31, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 36,235 hours, 13,301 cycles
- Engine: Pwa PW2037
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Damaged
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS:  DURING TAXI APU SHUT DOWN WITH LOUD GRINDING MECHANICAL NOISE IN AFT GALLEY.  SOME OIL SEEPING DOWN A-C IN APU AREA.  DID NOT ATTEMPT APU START FOR SAFETY REASONS.    ECU BITE SHOWED "REVERSE FLOW".  SOME OIL FOUND SEEPING DOWN IN APU AREA.  FOUND WIRE ASSEMBLY APU GENERATOR HARNESS BURNED AT GENERATOR TERMINAL. NO METAL NOTED IN CHIP DETECTORS.  APU TURBINE FREE WHEELS EASILY.
